# SDR DXTA2013012105250

- Difficulty date: January 18, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 9,881 hours, 7,951 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 664163413
- Condition: Failed
- Location: Mlg
- Part time: 9,881 hours, 7,951 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING GEAR UP, RED "UNSAFE" AND AMBER "HYD PRESS" LIGHT REMAINED ILLUMINATED.  AFTER APPROX 1-2 MINUTES A LOUD THUMP WAS HEARD FROM THE LT MAIN GEAR.  THE "HYD CONTROL" CIRCUIT BREAKER WAS PULLED IAW ABNORMAL CHECKLIST PROCUDURE.  WHEN CIRCUIT BREAKER WAS PULLED, THE LT MAIN EXTENDED WITH A LOUD THUMP, AND THE LT GREEN DOWN/LOCKED LIGHT ILLUINATED.  RESET THE "HYD CONTROL" CIRCUIT BREAKER AND SELECTED GEAR DOWN, AND RECEIVED THREE GREEN & NO RED.  REPLACED LANDING GEAR CONTROL PCB, UPLOCK HOOK ASSY, AND SPRING IAW MM 32-30-05. OPS CHECKED GOOD IAW MM 32-01-00, 32-30-00, & 32-90-10.
